# SDR C2XA05SH070

- Difficulty date: July 17, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 12,581 hours, 9,360 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Aft Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK CRACKS (2) AT RIVETS FWD SIDE OF APU FIEWALL RT SIDE PLUS UPPER RT SIDE. MAINTENANCE REPAIRED APU FIREWALL CRACK FWD SIDE R/H 3 OCLOCK POSITION IAW EC5330-01477 AND REPAIRED APU RIRE WALL AT UPPER R/H SIDE IAW EMB 145 SRM 53-32-13 AND IAW EMB 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVE FOR RETURN TO SERVICE
